Discharge, Discharge, Go Away, Come Again Another Day


Learn how to pick up on some signs of liver failure, and what to do if it ever happens to you.

Case #: 
1359

Concern:

I have a brown discharge from my vagina. I am currently taking birth control. I was wondering if this could be the cause of the weird discharge. I had a regular period and a week later it started. I was also wondering if it will just go away or is there something that I can do to get rid of it. Thank you for your time.

Discussion:

Over the years, I've found that if there is something wrong going on internally, your body will let you know. You just have to be on the lookout for the signs.
 
Old And New
When women experience a brown or blackish discharge, their body is sending them a signal that the liver is failing. Birth control is usually hormonally based. The way it works is by flooding the brain with synthetic estrogen and progesterone that the brain begins to believe that you are in fact pregnant. Once it does, the female mind will send the signal to shut down the ovarian function.
 
Since the body's in-take of hormones becomes greater, the liver must be able to keep up with it's cleanses. Otherwise, estrogen, and the synthetic hormone progestin will begin to build up without being properly flushed out of the body. This is where that brownish discharge that resembles old menstruation blood comes in.
 
Further Symptoms
A higher level of progesterone or estrogen means those hormones now have a greater chance of accumulating in the uterus and cervix. Because your liver is failing to cleanse the body of the extra hormones and no longer supports the synthesis of the neurotransmitters completely, you could suffer from various side effects. Heavy vaginal discharge and mood swings top the list of symptoms. There is also a chance of intercourse pains and orgasm difficulty.
 
How To Fix It
Firstly, I would definitely recommend either getting off of your currently prescribed birth control completely, or talking to your doctor about getting on an oral contraceptive with a lower dosage. This will give your liver a better chance of catching up to its duties. You may also help your liver out by drinking plenty of water and staying away from fatty foods and loads of dairy. About six glasses of water each day can help keep the brown discharge at bay.
 
Once you have your birth control situation all squared away, I would suggest a plan of action by way of natural herbs. By utilizing herbs such as Mexican Wild Yam, Safflower, Fo Ti, and Muira Puama essential amino acids that restore vaginal health will be replenished. (SEE: Vaginal Detox & Infection Relief Formula) They will also replace the micro-flora that will expel any toxic residue left behind from the body.
 
If you do not notice a change in the appearance of your discharge after a few months pass, I would urge you to contact your doctor immediately. There is a chance that the problem could progress into a harmful infection.

What to do


Vaginal Infection Relief & Detoxification Formula

Antibiotics and birth control pills can alter the balance of the ‘friendly’ micro flora that subsists in the vagina. Pathogens from these drugs can result in yeast infections or bacterial vaginosis, with symptoms ranging from abnormal discharge,... Read more
5
Average: 5 (2 votes)


0 comments



Copyright © HerbalLove. All rights reserved.

The information on this site is provided for informational purposes and is not meant to substitue for medical or physician advice, diagnosis, or treatment.
See the Terms of Service and Privacy Policy for more information.